Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 3, 2012Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at May 3, 2012, 6:59 PM EDT for Gordon County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 6:59 PM EDT (22:59 UTC)
Expired
May 3, 2012, 7:30 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Gordon County, GA

The radar

The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS82 KFFC 032259
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT THU MAY 3 2012

GAZ005-007-012-013-032330-
659 PM EDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN NORTHWEST PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND 
GORDON COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RANGER...MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS NORTHWEST 
PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND GORDON COUNTIES 
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE 
SONORAVILLE...FAIRMOUNT...RANGER...REDBUD...OAKMAN...AUDUBON...
NICKELSVILLE...CARTERS...NORTH GEORGIA SPEEDWAY AND RAMHURST. HEAVY 
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3467 8455 3441 8467 3441 8471 3442 8473
      3441 8474 3442 8493 3472 8485
TIME...MOT...LOC 2257Z 192DEG 17KT 3453 8476

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 3:35 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 3, 3:35 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT THU MAY 3 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
SHORT TERM MODELS IN GOOD AGREEMENT. GOOD TROPICAL MOISTURE WILL
SPREAD OVER GEORGIA AS WEAK SHORT WAVE LIFTS INTO THE TENNESSEE
VALLEY TONIGHT AND ACROSS NORTH GEORGIA TOMORROW MORNING.  MARGINAL
INSTABILITY NOTED WITH THE SYSTEM...ALTHOUGH STORMS HAVE MAINLY BEEN
ISOLATED OVER ALABAMA.  MODELS CONTINUE TO HAVE A DIFFICULT TIME
HANDLING CONVECTION...GFS LOOKS OVERDONE FOR THIS EVENING AND
OVERNIGHT...BUT AM HAVING SREF/NAM/ECMWF NOT MUCH BETTER RAPIDLY
DISSIPATING SHOWERS AFTER 00Z.  BELIEVE CONVECTION TO THE WEST WILL
SPREAD EASTWARD THROUGH THIS EVENING BEFORE TRANSITIONING MAINLY
ACROSS NORTH GEORGIA IN THE VICINITY OF HE UPPER LOW TRACK.
MOISTURE REMAINS OVER THE AREA TOMORROW AND MAINLY DIURNALLY DRIVEN
CONVECTION CAN BE EXPECTED THROUGH SATURDAY. THE UPPER LEVEL RIDGING
WILL BUILD OVER EAST TEXAS AND THE LOWER MISSISSIPPI VALLEY TOMORROW
WHICH WILL ALLOW WEAK IMPULSES TO TRACK THROUGH THE UPPER FLOW
TOMORROW AFTERNOON AND SATURDAY AIDING IN THE CONVECTIVE
DEVELOPMENT. GUIDANCE TEMPERATURES REMAIN IN AGREEMENT AND ABOVE
NORMAL.

ATWELL

.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS CONTINUE TO BE IN FAIRLY DECENT AGREEMENT THROUGH THE
EXTENDED PERIODS. REMNANTS OF GULF SHORTWAVE NOW OVER AL...DRIFT
ACROSS GEORGIA TONIGHT THROUGH FRI NIGHT AND THEN OFF THE ATLANTIC
COAST SAT. UPPER LEVEL NORTHWESTERLY FLOW SETS UP OVER THE AREA SAT
AND CONTINUES TO REINFORCE THIS GULF MOISTURE WITH MOISTURE FROM THE
PLAINS AND GREAT LAKE STATES. THIS MOIST NWRLY FLOW CONTINUES
THROUGH THE MIDDLE OF NEXT WEEK SO WILL ALSO CONTINUE WITH
SLIGHT/CHANCE POPS THROUGH DAY 7. INSTABILITIES ALSO PEAK EVERY DAY
AROUND 18Z SO LOOKS LIKE NORTH AND CENTRAL GA WILL SEE SOME MUCH
NEEDED RAIN THROUGH MOST OF NEXT WEEK. SHEAR VALUES STAY LOW SO NOT
EXPECTING ANY TORNADOES BUT WOULD NOT BE SURPRISED TO SEE SOME
ISOLATED SEVERE STORMS DUE TO HAIL AND WIND GUST. THE GFS AND ECMWF
ALSO SHOW A FRONTAL BOUNDARY MOVING SOUTHEAST OUT OF THE NORTHERN
PLAIN TUESDAY AND PUSHING INTO GA WED. THE ECMWF SHOWS THIS FRONT
MOVING THROUGH THE STATE ABOUT 12 HOURS FASTER THAN THE GFS...BUT TO
BE THIS CONSISTENT 6-7 DAY OUT IS PRETTY GOOD FOR MODEL AGREEMENT.
BOTH MODELS SHOW THIS FRONT SWEEPING THROUGH BY 12-18Z THU WITH
ANOTHER HIGH PRESSURE RIDGE BUILDING IN FROM THE GREAT LAKES STATES
BY THE END OF NEXT WEEK.

SMITH

AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL PREVAIL INITIALLY...WITH MVFR POSSIBLE AFTER
DAYBREAK TOMORROW. WIND WILL CONTINUE TO BE LIGHT AND VARIABLE
AHEAD OF A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS TO THE WEST.
CONVECTION IS LOW TO SPREAD EAST AND MODELS ARE NOW INDICATING THE
IT MAY DISSIPATE BEFORE REACHING MOST OF THE TAF SITES EXCEPT CSG.
WINDS WILL GENERALLY BE SW AT 5 KTS OR LESS...ALTHOUGH MAY BRIEFLY
BE SE EARLY THIS AFTERNOON. WIND SPEEDS SHOULD INCREASE TOMORROW
AFTERNOON TO 5-8KTS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE...CIGS...VISIBILITY.
MEDIUM CONFIDENCE...WINDS...WEATHER.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  88  64  87 /  20  30  20  30
ATLANTA         65  84  67  86 /  30  30  20  30
BLAIRSVILLE     59  84  62  82 /  40  30  30  40
CARTERSVILLE    62  86  63  86 /  40  30  20  30
COLUMBUS        66  85  67  90 /  40  30  10  30
GAINESVILLE     64  84  65  87 /  30  30  20  40
MACON           62  89  65  91 /  20  30  10  30
ROME            63  86  64  89 /  50  30  20  30
PEACHTREE CITY  61  83  64  87 /  30  30  20  30
VIDALIA         65  87  65  88 /  10  30  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....SMITH
AVIATION...ATWELL
Hazardous weather outlook, May 3, 1:51 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT THU MAY 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
151 PM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED OVER MUCH OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.SYNOPSIS...
LOW PRESSURE OVER THE NORTHEASTERN GULF WILL CONTINUE TO BRING
MOISTURE NORTHWARD INTO GEORGIA. REMNANTS OF THIS LOW WILL DRIFT
ACROSS GEORGIA LATER THIS AFTERNOON AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY
WINDS AND SMALL HAIL. THUNDERSTORMS SHOULD BE MOST NUMEROUS ALONG
THE WESTERN PORTION OF THE STATE THIS AFTERNOON.

.DISCUSSION...
LOW PRESSURE OVER THE NORTHEASTERN GULF WILL INFLUENCE THE
DEVELOPMENT OF THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING. DYNAMICS ASSOCIATED WITH THIS LOW
SHOULD GENERATE CAPES BETWEEN 1000 AND 1500 TODAY. THIS WOULD BE
SUFFICIENT TO TRIGGER SCATTERED THUNDERSTORMS ACROSS MUCH OF THE
FORECAST AREA. THUNDERSTORMS SHOULD BE MORE NUMEROUS ALONG THE
WESTERN BORDER OF THE STATE THIS AFTERNOON AS THE LOW BEGINS TO
DRIFT NORTHEAST. THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL
GEORGIA EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 3, 5:18 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT THU MAY 3 2012

GAZ042-053-032145-
518 PM EDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CARROLL AND COWETA COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLANT YATES...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL AND COWETA COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ARNCO-SARGENT...PLANT YATES...DUNAWAY
GARDENS...WHITESBURG...ROSCOE...SEATON LAKE AND BYERS CROSSROADS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3357 8496 3357 8482 3355 8483 3353 8482
      3352 8482 3351 8480 3350 8478 3337 8484
      3340 8500
TIME...MOT...LOC 2116Z 193DEG 12KT 3348 8487

16
Special weather statement, May 3, 5:32 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT THU MAY 3 2012

GAZ044-053-032200-
532 PM EDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN NORTH COWETA AND SOUTHWEST FULTON COUNTIES UNTIL 600 PM EDT...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COWETA AND
FULTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE THOMAS CROSSROADS...MADRAS...NEWNAN...DUNAWAY
GARDENS...ROSCOE...CANNONGATE...PALMETTO AND CHATTAHOOCHEE HILL
COUNTRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3351 8483 3352 8482 3353 8483 3357 8482
      3359 8462 3335 8464 3335 8485
TIME...MOT...LOC 2132Z 190DEG 17KT 3346 8474

16
Special weather statement, May 3, 5:37 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU MAY 3 2012

GAZ067-032200-
537 PM EDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
MERIWETHER COUNTY UNTIL 600 PM EDT...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODBURY...MOVING NORTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER
COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE RALEIGH...HARRIS CITY...IMLAC...WOODBURY...GAY...
GREENVILLE...WOOSTER...ROCKY MOUNT...SAINT MARKS...LUTHERSVILLE AND
LONE OAK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3319 8486 3322 8486 3323 8484 3323 8470
      3322 8468 3323 8466 3305 8453 3300 8453
      3289 8467 3308 8487
TIME...MOT...LOC 2136Z 138DEG 17KT 3302 8466

16
Special weather statement, May 3, 6:07 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT THU MAY 3 2012

GAZ020-032230-
607 PM EDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN BARTOW COUNTY UNTIL 630 PM EDT...

AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASSVILLE...MOVING NORTH AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW COUNTY
THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STILESBORO...CARTERSVILLE...EUHARLEE...KINGSTON...CASSVILLE...WHITE..
.PINE LOG AND ADAIRSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3438 8497 3436 8467 3409 8480 3410 8503
TIME...MOT...LOC 2207Z 191DEG 21KT 3421 8488

16
Special weather statement, May 3, 6:26 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT THU MAY 3 2012

GAZ012-020-032300-
626 PM EDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN BARTOW AND GORDON COUNTIES UNTIL 700 PM EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOLSOM...MOVING NORTH AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARTOW AND
GORDON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE CASSVILLE...WHITE...PINE LOG...ADAIRSVILLE...
FUNKHOUSER...FOLSOM...FAIRMOUNT...SONORAVILLE...RANGER AND REDBUD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3446 8465 3446 8464 3423 8472 3424 8494
      3456 8494 3456 8465
TIME...MOT...LOC 2225Z 188DEG 22KT 3433 8482

16
Special weather statement, May 3, 6:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT THU MAY 3 2012

GAZ005-007-012-013-032330-
659 PM EDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN NORTHWEST PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND
GORDON COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RANGER...MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS NORTHWEST
PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND GORDON COUNTIES
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SONORAVILLE...FAIRMOUNT...RANGER...REDBUD...OAKMAN...AUDUBON...
NICKELSVILLE...CARTERS...NORTH GEORGIA SPEEDWAY AND RAMHURST. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3467 8455 3441 8467 3441 8471 3442 8473
      3441 8474 3442 8493 3472 8485
TIME...MOT...LOC 2257Z 192DEG 17KT 3453 8476

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 2:37 PM EDTSpecial Weather StatementFFCHaralson, Polk53 min
May 3, 3:24 PM EDTSpecial Weather StatementFFCHaralson36 min
May 3, 3:59 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard31 min
May 3, 4:28 PM EDTSpecial Weather StatementFFCChattahoochee32 min
May 3, 4:29 PM EDTSpecial Weather StatementFFCCarroll, Haralson31 min
May 3, 4:38 PM EDTSpecial Weather StatementFFCCoweta22 min
May 3, 4:52 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether38 min
May 3, 4:56 PM EDTSevere Thunderstorm WarningFFCPaulding, Polk39 min
May 3, 5:11 PM EDTSpecial Weather StatementFFCDouglas34 min
May 3, 5:18 PM EDTSpecial Weather StatementFFCCoweta27 min
May 3, 5:32 PM EDTSpecial Weather StatementFFCCoweta28 min
May 3, 5:37 PM EDTSpecial Weather StatementFFCMeriwether23 min
May 3, 6:07 PM EDTSpecial Weather StatementFFCBartow23 min
May 3, 6:26 PM EDTSpecial Weather StatementFFCBartow, Gordon34 min
May 3, 7:39 PM EDTSpecial Weather StatementFFCMurray36 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.